"We provide a complete set of linearizability conditions for nonlinear partial difference equations defined on four points and, using them, we classify all linearizable multilinear partial difference equations defined on four points up to a Mobious transformation"

Levi, D., Scimiterna, C. (2013). Classification of discrete equations linearizable by point transformation on a square lattice. FRONTIERS OF MATHEMATICS IN CHINA, 8(5), 1067-1076.

Classification of discrete equations linearizable by point transformation on a square lattice

LEVI, Decio;SCIMITERNA, CHRISTIAN
2013-01-01

Abstract

"We provide a complete set of linearizability conditions for nonlinear partial difference equations defined on four points and, using them, we classify all linearizable multilinear partial difference equations defined on four points up to a Mobious transformation"
Levi, D., Scimiterna, C. (2013). Classification of discrete equations linearizable by point transformation on a square lattice. FRONTIERS OF MATHEMATICS IN CHINA, 8(5), 1067-1076.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/267437
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact